Email Phone
05383190822 | 4630
Academic Links Social Links
  • M

    Bakü Devlet Üniversitesi

    1970 - 1971
    Master

    Matematik ve Mekanik Fakültesi, Matematik Bölümü

    Tez Adı: Bazi parabolik denklemlerin asimptqtik çözümleri üzerine
  • B

    Bakü Devlet Üniversitesi

    1966 - 1970
    Bachelor Degree

    Matematik ve Mekanik Fakültesi, Matematik Bölümü

    Tez Adı:
  • D

    Moskova Devlet Teknik Üniversitesi

    1972 - 1976
    Doctorate

    Mathematics

    Tez Adı: On solvability some degenerate nonlinear parabolic problems in the Sobolev and Orlicz-Sobolev spaces
Article Title Scope Journal Name: Volume: Issue:
EXISTENCE AND BEHAVIOR OF SOLUTION OF SOME NONLINEAR EQUATION FROM THEORY OF FLOWS ON NETWORKS International Tai Journal of Mathematics
One general results on the solvability International Trans. IMM. Ac. Sci. Azerb., 1995, part 2, 199-204. 16 4
Solvability of the nonlinear equations with operators are form sum the pseudomonotone and weak continuous International Trans. Ac. Sci. Azerb., ser. Math. Techn. 16 1-3
On one class elliptic-parabolic equations International Proc. IMM Ac. Sci. Azerb., 1995, v.3 (11), 31-38. 3 2
Embedding theorems for nonlinear spaces and solvability of some nonlinear noncoercive equations International Proc. IMM Ac. Sci. Azerb., 1996, v.5, 72-103. 5 2
Some fixed point theorems connected with convexity of the image and their appl. International Proc. IMM Ac. Sci. Azerb. 4 2
On Cauchy’xxs problem for the equations of the third order International Proc. IMM. Ac. Sci. Az., v 6 (14), 1997, 161-173 (joint with Mamedov E.). 6 5
Some applications of the spectral analysis to semilinear equations International Proc. IMM. Ac. Sci. Az. 6 11
On some mappings into reflexive Banach spaces International Proc. Intern. Confer.: ’xx’xxMath. Econom., Nonsmooth Anal. and Inform.’xx’xx 1 1
On Cauchy’xxs problem for the equations of the third order International Proc. IMM. Ac. Sci. Az. 14
On one class nonlinear problems International Trans. Ac. Sci. Azerb., ser. Math. Phys. Techn. 18 4-5
On solvability of filtration type equation in noncylindrical domain International Trans. Ac. Sci. Azerb. 17 1-3
Some applications of the spectral analysis to semilinear equations. Spectral Anal. and its Appl. International Proc. IMM. Ac. Sci. Az 11
Some modification of the Navier-Stokes equations International Proc. IMM. Nat. Ac. Sci. Azerbaijan 9
Some remarks to the theory of linear bounded operators International Proceedings of IMM NASA 18 2
On odd mappings and equations with odd mappings International Trans. Ac. Sci. Azerb., ser. Math. Phys. - Tech. 18 2
Some imbedding theorems and nonlinear differential equations International Trans. Nat. Ac. Sci. Azerb., ser. Math. Phys.-Techn 19 5
On the complexity characteristics of some problems International Trans. National Academy Sci. Azerb. 21 4
Periodic solutions of a problem originating in theory of a convection International Trans. Ac. Sci. Azerb 20 1
On some problem with free boundary International Trans. Russian Ac. Sci., ser. Math. 66 4
On boundary value of the functions from weighted Sobolev spaces International Proc. IMM Nat. Ac. Sci. Azerb 8
On boundary value of the functions from weighted Sobolev spaces International Proc. Steklov IM Ac. Sci. Russ. 1
Some Remarks on the Solvability of a Nonlinear Equations and Fixed Points International Nonlinear Studies 18 4
Robin and Initial Value Problem for a Yamabe type Parabolic Equation, International PROGRESS IN ANALYSIS: Proceedings of the 8th Congress of the ISAAC 2
On noncoercive semilinear equations International NA: Hybrid Systems 2 2
The free boundary value problem for a nonlinear equation of parabolic type. International Proc. IMM Nat. Ac. Sci. Azerbaijan 10
Some embedding theorems and nonlinear equations International Proceedings of Steklov´sInstitute of Mathematics of Rusian Academy of Sciences 2
SOLVABILITY OF NONLINEAR ELLIPTIC TYPE EQUATIONWITH TWO UNRELATED NON STANDARD GROWTHS International JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY 55 6
On nonlinear evolution equation of second order in Banach spaces International Open Math. (Central European J. Math.) 16 1
Solvability and long time behavior of nonlinear reaction diffusion equations with Robin boundary condition International Nonlinear Analysis: Theory, Methods Applications 108
SOME REMARKS ON NONLINEAR HYPERBOLIC EQUATION International Proceedings of the Institute of Mathematics and Mechanics, National Academy of Sciences of Azerbaijan 41 2
SOME MIXED PROBLEMS FOR SEMILINEAR PARABOLIC TYPE EQUATION International Journal of Applied Analysis and Computation 4 3
Some Boundary Value Problem for General Semilinear Parabolic Equation in Divergence Form International PROGRESS IN ANALYSIS: Proceedings of the 8th Congress of the ISAAC 2
Differential algebraic approach to constructing representations of commuting differentiations in functional spaces and its application to nonlinear integrable dynamical systems International Communications in Nonlinear Science and Numerical Simulation 19 5
Nonlinear equations in nonreflexive Banach spaces and fully nonlinear equations International WIAS, Berlin, Germany 440 Preprint
Dynamical model to investigate of fuzzy-neuro Networks (ICAFS) International Proc. Fourth Intern. Confer. on Appl. of Fuzzy Syst. Soft Computing
On equations with continuous mappings in Banach spaces International Funct. Analysis and Appl. 33 1
Nonlinear equations in nonreflexive Banach spaces and fully nonlinear equations International Advances in Mathematical Sciences and Applications 9 2
An approach to describe fuzzy discrete dynamical systems International Proc. Fourth Intern. Confer. on Appl. of Fuzzy Syst. Soft Computing (ICAFS)
48. On some nonlinear boundary value problems and embedding theorems International First International Conference on Nonlinear Analysis and Nonlinear Modeling
On some modification of the Navier-Stokes equations International Nonlinear Analysis, Theory, Methods Appl 52 3
Some Boundary Problem for Emden-Fowler type Equation International Proc. of Function Spaces, Differential Operators and Nonlinear Analysis, MI Acad. Sci. Czech Republic
Some nonlinear equations of the nonstable filtration type and embedding theorems International Nonlinear Analysis: T.M.A 65 11
Remarks on Separation of Convex Sets, Fixed-Point Theorems, and Applications in Theory of Linear Operators ID 80987 International Fixed Point Theory and Applications 1 14
On semi-continuous mappings and nonlinear equations in Banach spaces International Hacettepe J. of Math. Statistics 37 1
On Some Semilinear Differential Equations International AIP Conf. Proc. 1168
On Some Yamabe Type Equations International AIP Conf. Proc. 1168
On Some Emden-Fowler Type Equations International AIP Conf. Proc. 1168
Perturbation of the mapping and solvability theorems in Banach space International Nonlinear Analysis: Theory, Methods Applications 72 1
On a Nonlinear Equation with Coefficients which are Generalized Functions International Novi Sad J. Math. 41 1
The nonautonomous Schrödinger Equation and Its Weakly Adiabatic Solutions International Proc. Inst. Math. NAS Ukraine 9 2
On Nonlinear Equation of Schrödinger type International AIP Conf. Proc. 1493
Solvability of Equation of Prandtl-von Mises type, Theorems of Embedding International Transactions of Nat. Acad. Sci. of Azerbaijan, Ser. Phys-Tech.Math. 37 1
ON SOLVABILITY OF A CLASS OF NONLINEAR ELLIPTIC TYPE EQUATION WITH VARIABLE EXPONENT International Journal of Applied Analysis and Computation 7 3
Long-time behavior of solutions and chaos in reaction-diffusion equations International Chaos, Solitons Fractals 99
Existence and Behavior of Solutions for Convection-Diffusion Equationswith Third Type Boundary Condition International TWMS Journal of Pure and Applied Mathematics
Integrability Analysis of a Two Component Burgers Type Hierarchy International Ukrainian Mathematical Journal 67 2
Global Existence and Long Term Behavior of a Nonlinear Schrödinger Type Equation International Ukrainian Mathematical Journal 67 1
Existence uniqueness and behaviour of solutions for a nonlinear diffusion equation with third type boundary value condition International Rendiconti Lincei - Matematica e Applicazioni 26 4
Nonlinear Operators Fixed Point Theorems Nonlinear Equations International Current Trends in Analysis and Its Applications
Paper Title Scope: Event Name: Year:
Year Book Title Chapter: Contribution Level:
2002 Some applications of the nonlinear analysis to the differential equations, 2002, 296 pp., Baku, “Elm” Tümü
Year Dissertation Title Author: Type: Status:
2014 DO˘ GRUSAL OLMAYAN VOLTERRA ˙I NTEGRAL DENKLEM˙I˙ILE VER˙ILEN KONTROL S˙ISTEM˙IN Y¨ OR¨ UNGELERK¨ UMES˙IN˙IN ¨ OZELL˙IKLER˙I VE YAKLAS¸IMI Anar Hüseyin Doctorate Completed
2008 Bir yarı doğrusal eliptik denklem için 3. sınıf sınır probleminin incelenmesi Kerime Korkmaz Master Completed
2004 Faz alan denklemleri için başlangıç sınır değer problemlerinin çözümlerinin global davranışı ŞEVKET GÜR Doctorate Completed
2005 Banach uzaylarında konveks kümelerin bazı özellikleri MÜGE ÖZLEM ERDOĞAN Master Completed
2005 Doğrusal olmayan hiperbolik diferensiyel denklemlerin patlamaları ve kritik üstelleri üzerine YEKTA HAFIZ Master Completed
2008 Yamabe tipli denklem için 3. sınıf sınır probleminin incelenmesi EYLEM ÖZTÜRK Master Completed
2008 Emden-Fowler tipli denklem için 3. sınıf sınır probleminin incelenmesi FATMA GAMZE DÜZGÜN Master Completed
2010 Bir sınıf ikinci mertebe quasi lineer diferansiyel denklemler için farklı tipte problemlerin incelenmesi MÜGE ÖZLEM TUZCUOĞLU Doctorate Completed
2010 Belli özelliklere sahip bir sınıf fonksiyonel uzayların incelenmesi UĞUR SERT Master Completed
2012 Banach uzaylarında kümelerin ayrılabilirliği ve sabit nokta teoremleri üzerine çalışmalar AYŞE DOĞAN ÇALIŞIR Master Completed
2014 Bir sınıf doğrusal olmayan difüzyon-reaksiyon denklemlerinin incelenmesi EYLEM ÖZTÜRK Doctorate Completed
2014 Bir sınıf doğrusal olmayan difüzyon-konveksiyon denklemlerinin incelenmesi KERİME KALLI Doctorate Completed
2014 Davranışı afin integral denklem ile verilen kontrol stemin yörüngeler kümesinin özellikleri ve yaklaşık inşası NESİR HÜSEYİN Doctorate Completed
2015 Investigation of some nonlinear fractional differential equations MÜFİT ŞAN Doctorate Completed
2016 Investigation of some nonlinear elliptic equations with variable exponent and embedding theorems UĞUR SERT Doctorate Completed
Academic Year Course Title Educational Level:
2018-2019 Fonksiyonel Analiz Doctorate
2018-2019 Lineer olmayan fonksiyonel analiz ve uygulamalari Master
2018-2019 Rus dili VIII Bachelor Degree
2018-2019 Rus dili VI Bachelor Degree
2018-2019 Rus dili VI Bachelor Degree
2018-2019 Lineer olmayan fonksiyonel analiz ve uygulamalari Doctorate
2018-2019 Fonksiyonel Analiz Master
2018-2019 Reel Analiz Master
2014-2015 Reel Analiz Master
2015-2016 Reel Analiz Master
2013-2014 Reel Analiz Master
2007-2008 Reel Analiz Master
2006-2007 Reel Analiz Master
2007-2008 Reel Analiz Master
2009-2010 Reel Analiz Master
2008-2009 Reel Analiz Master
2012-2013 Reel Analiz Master
2011-2012 Reel Analiz Master
2010-2011 Reel Analiz Master
Project Title Task: Type:
Matematiksel Fiziğin Doğrusal Olmayan Dinamik Sistemlerinin Çözülebilirliği Tam İntegrallenebilirliği ve Çözüm Manifoldlarının Analitik Özellikleri Yürütücü TÜBİTAK PROJESİ
Patent Title Inventors: Category: Scope:
Year Award Name Institution: Type: Description:
Institution Status
Date Task Unit: Expiration Date:
2018 Head of Department Faculty of Science and Letters
2012 Head of Department FEN FAKÜLTESİ 2013